# SDR HALA2022062700119

- Difficulty date: June 26, 2022
- Submitted: June 27, 2022
- Operation: Air carrier
- Aircraft: N209HA
- Make and model: Airbus A321-271N
- Aircraft serial: 08186
- Aircraft time: 11,023 hours, 2,481 cycles
- Engine: Pwa 2SD13G
- System (JASC): 7900 · Engine Oil System (Airframe Furnished)
- Part: None
- Condition: None
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ETOPS - "ENG 1 OIL CHIP DETECTED" NOTIFICATION ON ROLLOUT // MSG GONE UPON GATE ARRIVAL. INSPECTED MAGNETIC CHIP COLLECTORS AND FOUND TO BE WITHIN LIMITS. INSPECTED OIL FILTER AND FOUND NO DEBRIS. REPLACED OIL FILTER AS PRECAUTIONARY. RAN ENG#1 UNABLE TO DUPLICATE MSG. CONT'D ON 868487-2. OKAY TO CONTINUE REF TSM 79-35-00-810-808-A. NOTE: CHIP CHECK CARDS ROUTED TO JET-CARE.
